BC Powder Arthritis Pain Reliever, Aspirin Dissolve Packs, 50 Count Powder Packets
Product ID: B001LFCN1W
Condition: New
Payflex: Pay in 4 interest-free payments of R183.75. Read the FAQ
Available in other options.
R 735
includes Duties & VAT
Delivery: 10-20 working days
Ships from USA warehouse.
Secure Transaction
VISA
Mastercard
payflex
ozow
Product Description
BC Powder Arthritis Pain Reliever, Aspirin Dissolve Packs, 50 Count Powder Packets
- BC Powder Arthritis Pain Reliever temporarily provides arthritis pain relief and other body related aches and pains
- Powerful, dual-action powder pain relief formula contains a higher dose of the ingredients in BC Original Strength formula to help stop minor arthritis pain fast
- Pain relief powder that dissolves faster than pills and contains Aspirin, 1,000 mg (NSAID), and Caffeine, 65 mg; no prescription needed
- Convenient, fast-acting, single-serving dissolve packs to get arthritis relief on-the-go BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S
- BC powder packets are an OTC medication & treatment that are FSA- & HSA-eligible in the U.S.
Bc arthritis strength powder still gives you a higher dose of the famous pain relief formula found in regular bc. so, to stop arthritis pain fast, go for the green! arthritis strength bc.
Technical Specifications
Country
USA
Brand
BC
Manufacturer
BC
Binding
Health and Beauty
ItemPartNumber
827
Model
827
ReleaseDate
2013-01-15T00:00:01Z
Size
50 Count (Pack of 1)
UnitCount
1
UPCs
042037102845
EANs
0042037102845





